MathSciNet Relay Station
MathSciNet bibliographic data
MR1022793 46L05 (47D25)
Muhly, Paul S.; Solel, Baruch Subalgebras of groupoid $C\sp *$-algebras. J. Reine Angew. Math. 402 (1989), 41–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement